Felzenszwalb, B.; Misso, P.
Rings S-radical over PI-subrings
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 55-61
Zbl 0572.16007 | MR 799897
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__55_0

Bibliographie

[1] M. Chacron - I. N. HERSTEIN, Powers of skew and symmetric elements in division rings, Houston J. Math., 1 (1975), pp. 15-27. MR 384856 | Zbl 0314.16013

[2] C. Faith, Radical extensions of rings, Proc. Amer. Math. Soc., 12 (1961), pp. 274-283. MR 120250 | Zbl 0113.02804

[3] A. Giambruno, On the symmetric hypercenter of a ring, Canad. J. Math. (to appear). MR 752976 | Zbl 0547.16005

[4] I.M. Herstein, Rings with involution, University of Chicago Press, Chicago, 1976. MR 442017 | Zbl 0343.16011

[5] 1 N. Herstein - L. ROWEN, Rings radical over PI-subrings, Rend. Sem. Mat. Univ. Padova, 59 (1978), pp. 51-55. Numdam | MR 547078 | Zbl 0437.16005

[6] E.I. Zel'Manov, Radical extensions of PI-algebras, Siberian Math. J., 19 1978), pp. 982-983 (1979). MR 515192 | Zbl 0422.16009